Alert archive / Illinois / River Flood Warnings in 2010
River Flood Warning 39, NWS Lincoln, IL
NWS Lincoln, IL issued this river flood warning at Jun 13, 2010, 9:38 PM CDT for Fulton County, Knox County, Illinois. It took effect at Jun 14, 2010, 3:28 AM CDT. It was in force for 3 days.
The area
The counties it named.
The facts
- Issued
- Jun 13, 2010, 9:38 PM CDT (02:38 UTC)
- In effect from
- Jun 14, 2010, 3:28 AM CDT
- Expired
- Jun 17, 2010, 10:08 AM CDT
- In force
- 3 days
- Issued by
- NWS Lincoln, IL
- Flood severity
- Minor
Counties Fulton County, IL, Knox County, IL
The radar
The Lincoln radar (KILX), 96 km from the middle of the area, began a volume at 02:40 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Spoon River (W-IL) at London Mills (LNMI2). The gauge peaked at 17.78 ft at Jun 15, 2010, 10:00 AM CDT.
- Action stage
- 13 ft
- Minor stage
- 15 ft
- Moderate stage
- 21 ft
- Major stage
- 24 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 05569500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
438
WGUS43 KILX 140238
FLWILX
FLOOD WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
938 PM CDT SUN JUN 13 2010
...THE NATIONAL WEATHER SERVICE IN LINCOLN IL HAS ISSUED A FLOOD
WARNING FOR THE FOLLOWING RIVERS IN ILLINOIS...
SPOON RIVER AT LONDON MILLS AFFECTING FULTON AND KNOX COUNTIES
.SYNOPSIS...HEAVY RAINFALL OVER THE LAST COUPLE OF DAYS WILL CAUSE
THE SPOON RIVER TO RISE ABOVE FLOOD STAGE AT LONDON MILLS.
THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION AND
PRECIPITATION FORECAST THE NEXT 24 HOURS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PERSONS WITH INTERESTS ALONG THIS RIVER NEED TO PREPARE FOR FLOODING.
STAY TUNED FOR FURTHER UPDATES ON THIS FLOODING SITUATION.
&&
ILC057-095-141638-
/O.NEW.KILX.FL.W.0039.100615T0051Z-100617T0300Z/
/LNMI2.1.ER.100615T0051Z.100615T1800Z.100616T2100Z.NO/
938 PM CDT SUN JUN 13 2010
THE NATIONAL WEATHER SERVICE IN LINCOLN IL HAS ISSUED A
* FLOOD WARNING FOR
THE SPOON RIVER AT LONDON MILLS.
* FROM MONDAY EVENING TO WEDNESDAY EVENING.
* AT 845 PM SUNDAY THE STAGE WAS 12.7 FEET.
* FLOOD STAGE IS 15.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY TOMORROW EVENING AND CONTINUE
TO RISE TO NEAR 16.4 FEET BY TUESDAY AFTERNOON. THE RIVER WILL FALL
BELOW FLOOD STAGE BY WEDNESDAY AFTERNOON.
* IMPACT...AT 15.0 FEET...MINOR FLOODING BEGINS TO AGRICULTURAL LAND
NEAR THE RIVER.
&&
FLD OBSERVED FORECAST 6AM
LOCATION STG STG DAY TIME MON TUE WED
SPOON RIVER
LONDON MILLS 15 12.7 SUN 9 PM 13.4 16.1 15.8
$$8 follow-up statements
799
WGUS83 KILX 140829
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
329 AM CDT MON JUN 14 2010
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS...
SPOON RIVER AT LONDON MILLS AFFECTING FULTON AND KNOX COUNTIES
THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION AND
PRECIPITATION FORECAST THE NEXT 24 HOURS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN
ALTERNATE ROUTE. TURN AROUND...DON/T DROWN.
ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT
WWW.WEATHER.GOV/ILX /LOWER CASE/.
&&
ILC057-095-142229-
/O.EXT.KILX.FL.W.0039.100614T0828Z-100616T0700Z/
/LNMI2.1.ER.100614T0816Z.100615T0600Z.100616T0100Z.NO/
329 AM CDT MON JUN 14 2010
THE FLOOD WARNING CONTINUES FOR
THE SPOON RIVER AT LONDON MILLS.
* UNTIL LATE TUESDAY NIGHT.
* AT 245 AM MONDAY THE STAGE WAS 14.9 FEET.
* FLOOD STAGE IS 15.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY EARLY THIS MORNING AND
CONTINUE TO RISE TO NEAR 16.4 FEET BY EARLY TOMORROW MORNING. THE
RIVER WILL FALL BELOW FLOOD STAGE BY TOMORROW EVENING.
* IMPACT...AT 15.0 FEET...MINOR FLOODING BEGINS TO AGRICULTURAL LAND
NEAR THE RIVER.
&&
FLD OBSERVED FORECAST 6AM
LOCATION STG STG DAY TIME TUE WED THU
SPOON RIVER
LONDON MILLS 15 14.9 MON 3 AM 16.1 14.0 11.8
$$556
WGUS83 KILX 141608
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
1108 AM CDT MON JUN 14 2010
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS...
SPOON RIVER AT LONDON MILLS AFFECTING FULTON AND KNOX COUNTIES
THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION AND
PRECIPITATION FORECAST THE NEXT 24 HOURS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN
ALTERNATE ROUTE. TURN AROUND...DON/T DROWN.
ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT
WWW.WEATHER.GOV/ILX /LOWER CASE/.
&&
ILC057-095-150608-
/O.EXT.KILX.FL.W.0039.000000T0000Z-100616T2200Z/
/LNMI2.1.ER.100614T0805Z.100615T0600Z.100616T1600Z.NO/
1108 AM CDT MON JUN 14 2010
THE FLOOD WARNING CONTINUES FOR
THE SPOON RIVER AT LONDON MILLS.
* UNTIL WEDNESDAY AFTERNOON.
* AT 1045 AM MONDAY THE STAGE WAS 16.2 FEET.
* FLOOD STAGE IS 15.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 17.0 FEET BY
EARLY TOMORROW MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE
WEDNESDAY MORNING.
* IMPACT...AT 15.0 FEET...MINOR FLOODING BEGINS TO AGRICULTURAL LAND
NEAR THE RIVER.
&&
FLD OBSERVED FORECAST 6AM
LOCATION STG STG DAY TIME TUE WED THU
SPOON RIVER
LONDON MILLS 15 16.2 MON 11 AM 17.0 15.4 12.6
$$885
WGUS83 KILX 150147
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
847 PM CDT MON JUN 14 2010
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS...
SPOON RIVER AT LONDON MILLS AFFECTING FULTON AND KNOX COUNTIES
THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION AND
PRECIPITATION FORECAST THE NEXT 24 HOURS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN
ALTERNATE ROUTE. TURN AROUND...DON/T DROWN.
ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT
WWW.WEATHER.GOV/ILX /LOWER CASE/.
&&
ILC057-095-151547-
/O.EXT.KILX.FL.W.0039.000000T0000Z-100617T1017Z/
/LNMI2.1.ER.100614T0805Z.100615T1800Z.100617T0417Z.NO/
847 PM CDT MON JUN 14 2010
THE FLOOD WARNING CONTINUES FOR
THE SPOON RIVER AT LONDON MILLS.
* UNTIL LATE WEDNESDAY NIGHT.
* AT 745 PM MONDAY THE STAGE WAS 17.1 FEET.
* FLOOD STAGE IS 15.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 17.7 FEET BY
TOMORROW AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE WEDNESDAY
EVENING.
&&
FLD OBSERVED FORECAST 6AM
LOCATION STG STG DAY TIME TUE WED THU
SPOON RIVER
LONDON MILLS 15 17.1 MON 8 PM 17.5 17.0 14.1
$$132
WGUS83 KILX 151531
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
1031 AM CDT TUE JUN 15 2010
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS...
SPOON RIVER AT LONDON MILLS AFFECTING FULTON AND KNOX COUNTIES.
.THE SPOON RIVER IS CURRENTLY CRESTING AROUND LONDON MILLS AND IS
EXPECTED TO BEGIN FALLING SOON. HOWEVER...IF RAINFALL THIS AFTERNOON
IS HIGHER THAN FORECAST...THEN THE DECREASING TREND BY SLOW DOWN OR
STOP FOR A TIME.
THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION AND
PRECIPITATION FORECAST THE NEXT 24 HOURS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN
ALTERNATE ROUTE. TURN AROUND...DON/T DROWN.
ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT
WWW.WEATHER.GOV/ILX /LOWER CASE/.
&&
ILC057-095-160531-
/O.EXT.KILX.FL.W.0039.000000T0000Z-100617T0925Z/
/LNMI2.1.ER.100614T0805Z.100615T1415Z.100617T0325Z.NO/
1031 AM CDT TUE JUN 15 2010
THE FLOOD WARNING CONTINUES FOR
THE SPOON RIVER AT LONDON MILLS.
* UNTIL LATE WEDNESDAY NIGHT.
* AT 945 AM TUESDAY THE STAGE WAS 17.7 FEET.
* FLOOD STAGE IS 15 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY
TOMORROW EVENING.
&&
FLD OBSERVED FORECAST 7 AM
LOCATION STG STG DAY TIME WED THU FRI
SPOON RIVER
LONDON MILLS 15 17.7 TUE 10 AM 16.6 14.0 11.3
$$
GEELHART485
WGUS83 KILX 160226
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
926 PM CDT TUE JUN 15 2010
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS...
SPOON RIVER AT LONDON MILLS AFFECTING FULTON AND KNOX COUNTIES
THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION AND
PRECIPITATION FORECAST THE NEXT 24 HOURS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN
ALTERNATE ROUTE. TURN AROUND...DON/T DROWN.
ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT
WWW.WEATHER.GOV/ILX /LOWER CASE/.
&&
ILC057-095-161626-
/O.EXT.KILX.FL.W.0039.000000T0000Z-100617T1600Z/
/LNMI2.1.ER.100614T0805Z.100615T1500Z.100617T1000Z.NO/
926 PM CDT TUE JUN 15 2010
THE FLOOD WARNING CONTINUES FOR
THE SPOON RIVER AT LONDON MILLS.
* UNTIL THURSDAY MORNING.
* AT 845 PM TUESDAY THE STAGE WAS 17.2 FEET.
* FLOOD STAGE IS 15.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY
EARLY THURSDAY MORNING.
&&
FLD OBSERVED FORECAST 6AM
LOCATION STG STG DAY TIME WED THU FRI
SPOON RIVER
LONDON MILLS 15 17.2 TUE 9 PM 16.9 14.8 11.8
$$914
WGUS83 KILX 161532
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
1032 AM CDT WED JUN 16 2010
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS...
SPOON RIVER AT LONDON MILLS AFFECTING FULTON AND KNOX COUNTIES
.STAGES ON THE SPOON RIVER LEVELED OFF FOR A PERIOD OF TIME OVERNIGHT
AND THIS MORNING...DUE TO LOCALLY HEAVY RAIN ON TUESDAY. THE RIVER
IS EXPECTED TO BEGIN FALLING AGAIN THIS AFTERNOON...AND SHOULD BE
BELOW FLOOD STAGE THURSDAY MORNING.
THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION AND
PRECIPITATION FORECAST THE NEXT 24 HOURS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN
ALTERNATE ROUTE. TURN AROUND...DON/T DROWN.
ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT
WWW.WEATHER.GOV/ILX /LOWER CASE/.
&&
ILC057-095-170532-
/O.EXT.KILX.FL.W.0039.000000T0000Z-100617T2015Z/
/LNMI2.1.ER.100614T0805Z.100615T1500Z.100617T1415Z.NO/
1032 AM CDT WED JUN 16 2010
THE FLOOD WARNING CONTINUES FOR
THE SPOON RIVER AT LONDON MILLS.
* UNTIL THURSDAY AFTERNOON.
* AT 945 AM WEDNESDAY THE STAGE WAS 17.0 FEET.
* FLOOD STAGE IS 15 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY
TOMORROW MORNING.
&&
FLD OBSERVED FORECAST 7 AM
LOCATION STG STG DAY TIME THU FRI SAT
SPOON RIVER
LONDON MILLS 15 17.0 WED 10 AM 15.3 12.2 9.9
$$
GEELHART184
WGUS83 KILX 170325
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
1025 PM CDT WED JUN 16 2010
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS...
SPOON RIVER AT LONDON MILLS AFFECTING FULTON AND KNOX COUNTIES
THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION AND
PRECIPITATION FORECAST THE NEXT 24 HOURS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN
ALTERNATE ROUTE. TURN AROUND...DON/T DROWN.
ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT
WWW.WEATHER.GOV/ILX /LOWER CASE/.
&&
ILC057-095-171725-
/O.EXT.KILX.FL.W.0039.000000T0000Z-100618T0430Z/
/LNMI2.1.ER.100614T0805Z.100615T1500Z.100617T2230Z.NO/
1025 PM CDT WED JUN 16 2010
THE FLOOD WARNING CONTINUES FOR
THE SPOON RIVER AT LONDON MILLS.
* UNTIL THURSDAY EVENING.
* AT 945 PM WEDNESDAY THE STAGE WAS 16.6 FEET.
* FLOOD STAGE IS 15.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY
TOMORROW AFTERNOON.
* IMPACT...AT 15.0 FEET...MINOR FLOODING BEGINS TO AGRICULTURAL LAND
NEAR THE RIVER.
&&
FLD OBSERVED FORECAST 6AM
LOCATION STG STG DAY TIME THU FRI SAT
SPOON RIVER
LONDON MILLS 15 16.6 WED 10 PM 16.1 13.4 10.8
$$
SHIMON004
WGUS83 KILX 171508
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
1008 AM CDT THU JUN 17 2010
...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVER IN
ILLINOIS...
SPOON RIVER AT LONDON MILLS AFFECTING FULTON AND KNOX COUNTIES.
.THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION AND
PRECIPITATION FORECAST THE NEXT 24 HOURS. ALL RIVER LEVELS ARE
EXPECTED TO SLOWLY FALL.
SINCE FLOODING HAS SUBSIDED...THIS WILL BE THE LAST STATEMENT ON THIS
FLOODING EVENT.
ILC057-095-171538-
/O.CAN.KILX.FL.W.0039.000000T0000Z-100618T0430Z/
/LNMI2.1.ER.100614T0805Z.100615T1500Z.100617T1425Z.NO/
1008 AM CDT THU JUN 17 2010
THE FLOOD WARNING IS CANCELLED FOR
THE SPOON RIVER AT LONDON MILLS.
* AT 945 AM THURSDAY THE STAGE WAS 14.9 FEET.
* FLOOD STAGE IS 15.0 FEET.
* FELL BELOW FLOOD STAGE AT 925 AM THURSDAY.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO 12.1 FEET BY TOMORROW
MORNING.
&&
FLD OBSERVED FORECAST 7 AM
LOCATION STG STG DAY TIME FRI SAT SUN
SPOON RIVER
LONDON MILLS 15 14.9 THU 10 AM 12.1 9.3 8.3
$$
GEELHARTWhat forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this river flood warning went out at Jun 13, 9:25 PM CDT, 13 minutes earlier.
Area forecast discussion, Jun 13, 9:25 PM CDT, 13 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LINCOLN IL 925 PM CDT SUN JUN 13 2010 .DISCUSSION... ISSUED 925 PM CDT SUN JUN 13 2010 SENT A QUICK ZONE UPDATE TO REMOVE POPS ACROSS MOST OF THE AREA DURING THE EVENING HOURS AND TO DELAY ONSET OF THE NEXT ROUND OF CONVECTION UNTIL CLOSE TO DAWN. MCS CURRENTLY DEVELOPING ACROSS KANSAS WILL TAKE 8 TO 10 HOURS TO REACH WEST-CENTRAL ILLINOIS...WITH THE MAIN EFFECTS BEING FELT ACROSS THE KILX CWA MONDAY MORNING. WFO ILX && .AVIATION... ISSUED 648 PM CDT SUN JUN 13 2010...FOR THE 00Z TAFS ONGOING STORMS WILL PRODUCE LOCALIZED IFR AND LIFR CONDITIONS FOR SHORT PERIODS OF TIME...MAINLY AT DEC AND CMI. SPI STILL HAS A CHANCE FOR MORE STORMS OVER THE AIRPORT. PIA AND BMI SHOULD BE NORTH OF THE STORM TRACK...WITH JUST A VCTS INCLUDED THIS EVENING. THE AIRMASS IS STABILIZING WITH SUNSET...AND SEVERE STORM CHANCES IN CENTRAL IL WILL DECREASE WITH EACH PASSING HOUR. WILL KEEP IFR CLOUDS AND MVFR VIS DUE TO FOG AFTER MIDNIGHT...WITH A TEMPO FOR IFR VIS AND POSSIBLY LIFR VIS DIRECTLY AROUND SUNRISE. A STORM SYSTEM IS EXPECTED TO ARRIVE MONDAY MORNING...AND MOVE FROM WEST TO EAST THROUGH EARLY AFTERNOON. WENT WITH PREVAILING -RA AND VCTS FOR A 4 HOUR WINDOW AT EACH TAF SITE. KEPT CIGS AT MVFR DURING THAT TIME...WITH POTENTIAL FOR IFR VIS IN HEAVIER RAINS. SHIMON && .PREV DISCUSSION... ISSUED 300 PM CDT SUN JUN 13 2010 SEVERE STORMS WILL BE THE MAIN ISSUE THROUGH THE EVENING. THEN...ATTENTION TURNS TO PERIODIC STORM CHANCES ALONG A NEARLY STATIONARY BOUNDARY ACROSS CENTRAL ILLINOIS. LOCALIZED FLOODING WILL BE A CONCERN DUE TO THE AMOUNT OF RAIN THAT WILL FALL ON ALREADY SATURATED GROUND. SHORT TERM...TONIGHT THROUGH TUESDAY NIGHT. THE INITIAL WAVE OF STORMS HAS TEMPORARILY STABILIZED THE NORTHERN PORTION OF OUR WATCH BOX. HOWEVER...SOME CLEARING BEHIND THAT LINE WILL HELP DESTABILIZE THINGS AGAIN. THE SOUTHERN STORMS ARE FEEDING OFF MORE UNSTABLE AIR ADVECTING INTO THE AREA FROM THE SW...WITH SURFACE DEWPOINTS ALREADY IN THE MID 70S. OUR 18Z SPECIAL SOUNDING SHOWED 2500 J/KG SFC BASED CAPE...WITH LITTLE TO NO CONVECTIVE INHIBITION NEAR LINCOLN. SATELLITE IMAGES SHOW AN AGITATED CU FIELD EXTENDING TO THE WEST BEHIND THE ACTIVE CONVECTION. SPC MESO ANALYSIS GRAPHICS INDICATE A MODERATELY UNSTABLE AIRMASS TO OUR WSW...WITH A LOW LEVEL JET NOSING INTO WEST CENTRAL IL. THIS SHOULD BE ENOUGH FOR CONTINUED STRONG TO SEVERE STORM DEVELOPMENT. WILL KEEP LIKELY POPS GOING TONIGHT IN THE NW 2/3RDS OF THE CWA...CLOSER TO THE LOCATION OF THE FRONTAL ZONE. AFTER THE EVENING WAVE OF STORMS DISSIPATES...ANOTHER MCS IS EXPECTED TO APPROACH OUR NW CWA TOWARD SUNRISE ON MONDAY. THE ARRIVAL OF THAT COMPLEX MAY DELAY UNTIL AFTER SUNRISE...BUT THE POTENTIAL FOR ACCELERATED FORWARD MOTIONS MAY HELP THE STORMS ARRIVE LATE TONIGHT. LIKELY POPS APPEAR NECESSARY FOR MUCH OF THE DAY ON MONDAY...AS THAT LATE NIGHT/EARLY MORNING COMPLEX MOVES ACROSS C IL. THE AFTERNOON STORM CHANCES WILL BE ENHANCED BY THE INCREASE IN WARM FRONTOGENESIS AS A SURFACE LOW LIFT NE ALONG THE BOUNDARY INTO WEST CENTRAL IL BY 00Z TUES. THAT LOW IS EXPECTED TO DISSIPATE BEFORE REACHING INDIANA...WHILE IT LEAVES THE COLD FRONT LINGERING ACROSS OUR NW CWA. THE COLD FRONT WILL FINALLY GET A PUSH THROUGH THE REMAINDER OF THE CWA ON TUESDAY...WITH THE HELP OF A MUCH STRONGER 500MB WAVE THAT WILL EJECT ACROSS THE NORTHERN PLAINS INTO THE GREAT LAKES. THEREFORE...WE WILL KEEP HIGH CHANCE POPS GOING FOR TUESDAY...THEN DIMINISH POPS TUESDAY NIGHT WITH THE DEPARTURE OF THE FRONT. LONG TERM...WEDNESDAY THROUGH SUNDAY. BRIEFLY COOLER AIR WILL HELP KEEP WEDNESDAY MORE PLEASANT...BUT WARM AIR WILL RETURN TO THE AREA BY THURSDAY. THAT MORE STABLE AIR SHOULD PROVIDE A BREAK IN THE STORM ACTIVITY FOR WEDNESDAY AND THURSDAY AS OUR UPPER FLOW PATTERN SHIFTS FROM SOUTHWESTERLY TO WESTERLY. THE NEXT COLD FRONT IS EXPECTED TO ARRIVE ON FRIDAY...AS AN LONG WAVE H5 TROUGH LIFTS FROM THE PLAINS INTO CENTRAL CANADA. THE MOST ACTIVE PORTION OF THE FRONT IS EXPECTED TO BE TO OUR NW...BUT SOME STORMS SHOULD DEVELOP ALONG THE FRONT IN OUR AREA. WARM AIR WILL REMAIN IN PLACE THROUGH THE WEEKEND HOWEVER...AS THE COLD AIR BEHIND THE FRONT JUST BRUSHES OUR NW AREA. WILL KEEP SATURDAY AND SUNDAY DRY FOR NOW. SHIMON && .ILX WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, Jun 13, 4:06 PM CDT, 5 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LINCOLN IL 406 PM CDT SUN JUN 13 2010 ILZ027>031-036>038-040>057-061>063-066>068-071>073-141100- CASS-CHAMPAIGN-CHRISTIAN-CLARK-CLAY-COLES-CRAWFORD-CUMBERLAND- DE WITT-DOUGLAS-EDGAR-EFFINGHAM-FULTON-JASPER-KNOX-LAWRENCE-LOGAN- MACON-MARSHALL-MASON-MCLEAN-MENARD-MORGAN-MOULTRIE-PEORIA-PIATT- RICHLAND-SANGAMON-SCHUYLER-SCOTT-SHELBY-STARK-TAZEWELL-VERMILION- WOODFORD- 406 PM CDT SUN JUN 13 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS...EAST CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS. .DAY ONE...TONIGHT THERE IS A RISK FOR SEVERE THUNDERSTORMS THROUGH EARLY EVENING ACROSS CENTRAL ILLINOIS. ADDITIONAL SEVERE WEATHER WILL BE POSSIBLE AGAIN LATE TONIGHT AND EARLY MONDAY MORNING. ANY THUNDERSTORMS THAT DEVELOP WILL HAVE THE POTENTIAL TO PRODUCE WIND DAMAGE AS WELL AS LOCALLY TORRENTIAL RAINFALL. IN ADDITION...VERY FREQUENT DANGEROUS LIGHTNING AND HAIL MAY ALSO OCCUR. THE EARLY EVENING BATCH OF STORMS IS EXPECTED TO WEAKEN AND MOVE EAST OF THE AREA AROUND SUNSET. THE POTENTIAL FOR FLASH FLOODING WILL EXIST OVER CENTRAL ILLINOIS TONIGHT...ESPECIALLY IN THE WESTERN HALF OF CENTRAL ILLINOIS. KEEP ABREAST OF THE LATEST FORECASTS AS THE SITUATION UNFOLDS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY A STATIONARY FRONT WILL REMAIN ACROSS CENTRAL ILLINOIS THE NEXT COUPLE OF DAYS...WITH SEVERAL CLUSTERS OF THUNDERSTORMS EXPECTED FROM MONDAY THROUGH TUESDAY. A CONTINUED RISK OF WIND DAMAGE AND VERY HEAVY RAINFALL WILL EXIST WITH THESE STORMS. MULTIPLE PERIODS OF HEAVY RAIN WILL LIKELY CAUSE RISES ON MANY RIVERS AND STREAMS...AS WELL AS FLOODING OVER OTHER LOW AREAS AWAY FROM RIVERS. STAY INFORMED OF LATER FORECASTS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS EXPECTED TO CONTINUE THROUGH THE EVENING...AND MAY BE NEEDED AGAIN LATE TONIGHT. SHIMON
In the hours before
Local storm report, Jun 13, 8:06 PM CDT, 1 hour 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
806 PM CDT SUN JUN 13 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0730 PM HAIL LAKE SARA 39.13N 88.62W
06/13/2010 M0.75 INCH EFFINGHAM IL FIRE DEPT/RESCUE
&&
DPKLocal storm report, Jun 13, 8:18 PM CDT, 1 hour 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
818 PM CDT SUN JUN 13 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 PM FLASH FLOOD LAKE SARA 39.13N 88.62W
06/13/2010 EFFINGHAM IL FIRE DEPT/RESCUE
MOCCASIN ROAD BETWEEN LAKE SARA ROAD AND NAZARENE CHURCH
ROAD...WAS CLOSED DUE TO RUNNING WATER OVER ROAD.
&&
DPKLocal storm report, Jun 13, 8:47 PM CDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LINCOLN IL
847 PM CDT SUN JUN 13 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0315 PM HEAVY RAIN BOODY 39.77N 89.06W
06/13/2010 M1.20 INCH MACON IL TRAINED SPOTTER
RAINFALL IN 30 MINUTES
0405 PM TSTM WND DMG TOLONO 39.99N 88.26W
06/13/2010 CHAMPAIGN IL MESONET
ROAD SIGNS DOWN AT THE CORNER OF 1200E AND 700N...SWOP
REPORT...TIME ESTIMATED
0410 PM TSTM WND DMG OGDEN 40.12N 87.96W
06/13/2010 CHAMPAIGN IL CO-OP OBSERVER
2 INCH DIAMETER TREE LIMBS DOWN
0410 PM TSTM WND GST OGDEN 40.12N 87.96W
06/13/2010 M57.00 MPH CHAMPAIGN IL CO-OP OBSERVER
0410 PM TSTM WND DMG KINCAID 39.59N 89.41W
06/13/2010 CHRISTIAN IL PUBLIC
TREES AND POWER LINES DOWN...POWER LINES DOWN
0416 PM HAIL KINCAID 39.59N 89.41W
06/13/2010 M1.00 INCH CHRISTIAN IL TRAINED SPOTTER
0420 PM HAIL 5 SE HOMER 39.98N 87.89W
06/13/2010 E1.00 INCH VERMILION IL PUBLIC
PUBLIC REPORT...TIME ESTIMATED
0430 PM HEAVY RAIN 4 SSW CHAMPAIGN 40.06N 88.29W
06/13/2010 M1.08 INCH CHAMPAIGN IL MESONET
RAINFALL IN THE PAST 30 MINUTES...COCORAHS
0431 PM HEAVY RAIN SAVOY 40.06N 88.25W
06/13/2010 M1.00 INCH CHAMPAIGN IL ASOS
RAINFALL IN 35 MINUTES...REPORTED AT THE CMI ASOS
0439 PM HAIL TAYLORVILLE 39.52N 89.26W
06/13/2010 M1.00 INCH CHRISTIAN IL CO-OP OBSERVER
0440 PM HEAVY RAIN 2 WSW CHAMPAIGN 40.10N 88.30W
06/13/2010 M0.91 INCH CHAMPAIGN IL MESONET
RAINFALL IN 30 MINUTES...COCORAHS
0451 PM HEAVY RAIN OGDEN 40.12N 87.96W
06/13/2010 M1.39 INCH CHAMPAIGN IL CO-OP OBSERVER
RAINFALL SINCE 355PM
0523 PM HAIL 1 NW LERNA 39.43N 88.30W
06/13/2010 M0.75 INCH COLES IL PUBLIC
0540 PM HEAVY RAIN 5 NW SIDELL 39.96N 87.89W
06/13/2010 M1.25 INCH VERMILION IL CO-OP OBSERVER
SINCE 7AM
0544 PM TSTM WND DMG KINCAID 39.59N 89.41W
06/13/2010 CHRISTIAN IL LAW ENFORCEMENT
2 TREES BLOWN DOWN
0551 PM FLASH FLOOD COOKS MILL 39.58N 88.42W
06/13/2010 COLES IL EMERGENCY MNGR
WATER OVER ROADS
0551 PM FLASH FLOOD CHARLESTON 39.48N 88.18W
06/13/2010 COLES IL EMERGENCY MNGR
WATER ON ROADS IN CHARLESTON
0629 PM HAIL PANA 39.39N 89.08W
06/13/2010 M0.75 INCH CHRISTIAN IL TRAINED SPOTTER
0700 PM HEAVY RAIN OGDEN 40.12N 87.96W
06/13/2010 M1.41 INCH CHAMPAIGN IL CO-OP OBSERVER
SINCE 355PM
0730 PM HAIL LAKE SARA 39.13N 88.62W
06/13/2010 M0.75 INCH EFFINGHAM IL FIRE DEPT/RESCUE
0757 PM HEAVY RAIN 2 WNW EFFINGHAM 39.13N 88.59W
06/13/2010 M2.33 INCH EFFINGHAM IL MESONET
RAINFALL IN THE PAST 66 MINUTES
0800 PM FLASH FLOOD LAKE SARA 39.13N 88.62W
06/13/2010 EFFINGHAM IL FIRE DEPT/RESCUE
MOCCASIN ROAD BETWEEN LAKE SARA ROAD AND NAZARENE CHURCH
ROAD...WAS CLOSED DUE TO RUNNING WATER OVER ROAD.
&&
DPKLocal storm report, Jun 13, 8:51 PM CDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
851 PM CDT SUN JUN 13 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0730 PM HAIL EFFINGHAM 39.12N 88.55W
06/13/2010 M1.25 INCH EFFINGHAM IL EMERGENCY MNGR
REPORTED BY WAYNE CO EMA
0745 PM TSTM WND DMG DIETERICH 39.06N 88.38W
06/13/2010 EFFINGHAM IL EMERGENCY MNGR
BIG CHUNK OF A LARGE TREE DOWN...REPORTED BY WAYNE CO EMA
&&
DPKLocal storm report, Jun 13, 8:52 PM CDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
852 PM CDT SUN JUN 13 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0850 PM HEAVY RAIN HIDALGO 39.16N 88.15W
06/13/2010 M1.20 INCH JASPER IL CO-OP OBSERVER
SINCE 6PM
&&
DPKLocal storm report, Jun 13, 9:37 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
937 PM CDT SUN JUN 13 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0920 PM HEAVY RAIN 2 E BIRDS 38.84N 87.63W
06/13/2010 M0.92 INCH LAWRENCE IL MESONET
RAINFALL IN THE PAST 60 MINUTES...SWOP
&&
DPKThe office that day
Everything else NWS Lincoln, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 13, 7:15 PM CDT | Special Weather Statement | ILX | Cumberland | 45 min |
| Jun 13, 7:42 PM CDT | Areal Flood Advisory | ILX | Effingham | 3 hr |
| Jun 13, 8:10 PM CDT | Flash Flood Warning | ILX | Effingham | 6 hr |
| Jun 13, 9:42 PM CDT | River Flood Warning | ILX | Piatt | 11 days |
| Jun 14, 11:07 AM CDT | River Flood Warning | ILX | Clay, Richland | 8 days |
| Jun 14, 3:14 PM CDT | Special Weather Statement | ILX | Shelby | 61 min |
| Jun 14, 3:26 PM CDT | Severe Thunderstorm Warning | ILX | Shelby | 34 min |
| Jun 14, 3:51 PM CDT | Severe Thunderstorm Warning | ILX | Clay, Effingham, Jasper, Richland | 54 min |
| Jun 14, 3:58 PM CDT | Flash Flood Warning | ILX | Champaign | 6 hr |
| Jun 14, 4:28 PM CDT | Areal Flood Advisory | ILX | Champaign, Douglas, Moultrie, Piatt | 5 hr |
| Jun 14, 4:32 PM CDT | Severe Thunderstorm Warning | ILX | Champaign, Douglas, Edgar, Vermilion | 58 min |
| Jun 14, 4:49 PM CDT | Special Weather Statement | ILX | Clay, Richland | 41 min |
| Jun 14, 5:01 PM CDT | Flash Flood Warning | ILX | Edgar, Vermilion | 6 hr |
| Jun 14, 5:05 PM CDT | Severe Thunderstorm Warning | ILX | Clay, Richland | 55 min |
| Jun 14, 5:35 PM CDT | Severe Thunderstorm Warning | ILX | Lawrence | 40 min |
| Jun 14, 5:49 PM CDT | Areal Flood Advisory | ILX | Clark, Coles, Douglas, Edgar | 4 hr |
Nearby
River Flood Warnings in Illinois, 2010Every river flood warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.